Alert archive / Georgia / Frost Advisories in 2014

Frost Advisory 6, NWS Atlanta, GA

November 7, 201482 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Nov 7, 2014, 2:27 PM EST for 82 counties in Georgia. It took effect at Nov 7, 2014, 10:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2014, 2:27 PM EST (19:27 UTC)
In effect from
Nov 7, 2014, 10:00 PM EST
Expired
Nov 8, 2014, 9:00 AM EST
In force
11 hr
Issued by
NWS Atlanta, GA
All 82 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS72 KFFC 071927
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST FRI NOV 7 2014

GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>096-102>107-080330-
/O.NEW.KFFC.FR.Y.0006.141108T0300Z-141108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA...
CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK...
UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...
TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS...
CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE...
FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN...
STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO...
EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE...
MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON...
LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL...
SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS...
ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH...
BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE...
OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN...
RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA...
CORDELE...HAWKINSVILLE
227 PM EST FRI NOV 7 2014

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
SATURDAY.

* LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE
  FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM ROCHELLE TO
  DUBLIN TO LOUISVILLE.

* TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S.

* TIMING...THIS EVENING THROUGH SATURDAY MORNING.

* IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
248 
WWUS72 KFFC 080223
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EST FRI NOV 7 2014

GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>096-102>107-081030-
/O.CON.KFFC.FR.Y.0006.141108T0300Z-141108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA...
CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK...
UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...
TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS...
CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE...
FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN...
STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO...
EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE...
MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON...
LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL...
SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS...
ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH...
BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE...
OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN...
RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA...
CORDELE...HAWKINSVILLE
923 PM EST FRI NOV 7 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SATURDAY...

* LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE
  FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM ROCHELLE TO
  DUBLIN TO LOUISVILLE.

* TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S.

* TIMING...THIS EVENING THROUGH SATURDAY MORNING.

* IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
969 
WWUS72 KFFC 080802
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 AM EST SAT NOV 8 2014

GAZ001>005-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>096-102>107-081400-
/O.CON.KFFC.FR.Y.0006.000000T0000Z-141108T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...WASHINGTON...BREMEN...TALLAPOOSA...
CARROLLTON...DOUGLASVILLE...EAST POINT...COLLEGE PARK...
UNION CITY...NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...
TUCKER...BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...CRAWFORDVILLE...FRANKLIN...EPHESUS...
CENTRALHATCHEE...NEWNAN...PEACHTREE CITY...FAYETTEVILLE...
FOREST PARK...RIVERDALE...IRONDALE...CONLEY...GRIFFIN...
STOCKBRIDGE...MCDONOUGH...HAMPTON...JACKSON...MONTICELLO...
EATONTON...SPARTA...WARRENTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...MILLEDGEVILLE...
MIDWAY-HARDWICK...SANDERSVILLE...DAVISBORO...GIBSON...
LOUISVILLE...WRENS...WADLEY...PINE MOUNTAIN...WAVERLY HALL...
SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS...
ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH...
BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE...
OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN...
RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA...
CORDELE...HAWKINSVILLE
302 AM EST SAT NOV 8 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...MOST OF NORTH AND CENTRAL GEORGIA...SOUTH OF A 
  LINE FROM ELLIJAY TO HIAWASSEE AND NORTH OF A LINE FROM 
  ROCHELLE TO DUBLIN TO LOUISVILLE.

* TEMPERATURES...DROPPING INTO THE LOWER TO MID 30S.

* TIMING...THIS MORNING.

* IMPACTS...FROST MAY KILL OR DAMAGE SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 7, 2:27 PM EST, 0 minutes earlier.

Area forecast discussion, Nov 7, 2:27 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST FRI NOV 7 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
MODELS REMAIN CONSISTENT WITH QUICKLY WEAKENING HIGH PRESSURE
ACROSS THE AREA SATURDAY AS DEEP UPPER LEVEL TROUGH DRAGS A COLD
FRONT INTO THE STATE SATURDAY EVENING. MODELS CONTINUE TO SHOW
GENERALLY DRY FRONT WITH LITTLE TO NO PRECIPITATION...AND JUST AN
INCREASE IN MID AND UPPER LEVEL CLOUDS PARTICULARLY ACROSS NORTH
GEORGIA SATURDAY EVENING AND INTO SUNDAY.

HAVE INCLUDED SLIGHT CHANCE RAIN SHOWERS ACROSS THE FAR SE
PORTION OF THE CWA AS WEAK LOW PRESSURE TRANSITIONS OVER NORTHERN
FLORIDA LATE SATURDAY AND RIDES ALONG THE BOUNDARY AND UP THE
CAROLINA COAST INTO SUNDAY. HAVE EXCLUDED MENTION OF THUNDER AT
THIS TIME.

HAVE GENERALLY GONE WITH A MODEL BLEND FOR TEMPERATURES...WITH
CHILLY MORNING LOWS AGAIN SATURDAY MORNING FOLLOWED BY A SLIGHT
WARMING TREND. IMPACT TO TEMPERATURES FROM THE SATURDAY
EVENING/SUNDAY MORNING FRONT EXPECTED TO BE FELT IN THE EARLY
EXTENDED PERIODS. GIVEN THE DEW POINT DEPRESSION AND COLD
TEMPERATURES...HAVE INCLUDED THE MAJORITY OF THE AREA IN A FROST
ADVISORY FOR SATURDAY MORNING. FAR NE GA IS NOT INCLUDED ALTHOUGH
AREAS OF FROST ARE EXPECTED AS THIS AREA HAS ALREADY SEEN A HARD
FREEZE THIS FALL AND THE GROWING SEASON HAS ENDED. PORTIONS OF FAR
SE GEORGIA ARE NOT INCLUDED BECAUSE THEY WILL NOT BE QUITE COLD
ENOUGH. PATCHY FROST MAY STILL BE POSSIBLE IN THIS AREA.

A FROST ADVISORY MAY ALSO BE NECESSARY FOR PORTIONS OF THE WESTERN
ATLANTA METRO AREA ON SUNDAY MORNING.

31

.LONG TERM /SUNDAY THROUGH FRIDAY/...
EXTENDED BEGINS WITH UPPER SHORTWAVE PUSHING THROUGH THE
SOUTHEAST...DRAGGING A DRY FRONT WITH IT SUNDAY AFTERNOON AND
EVENING. HOWEVER...NOT MUCH OF AN IMPACT TO TEMPERATURES INTO
EARLY NEXT WEEK AS FLOW SHIFTS QUICKLY TO NEAR ZONAL ALOFT BEHIND
THE SHORTWAVE. SHOULD SEE A STRING OF VERY PLEASANT DAYS WITH
TEMPERATURES AT OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH
MIDWEEK. ANOTHER TROUGH PUSHES INTO THE CENTRAL PLAINS ON
TUESDAY...DEEPENING AND PUSHING A FRONT INTO THE SOUTHEAST BY
WEDNESDAY MORNING. GFS AND ECMWF IN FAIRLY DECENT AGREEMENT THOUGH
THE ECWMF REMAINS A TAD MORE MOIST. CONTINUED TREND OF INTRODUCING
SLIGHT TO LOW CHANCE POPS WEDNESDAY MORNING IN NORTHWEST GEORGIA
AND SPREADING ACROSS THE AREA...FIZZLING OUT THURSDAY INTO FRIDAY
AS THE BETTER MOISTURE LIFTS OUT INTO THE MID-ATLANTIC. NEW
GUIDANCE IS NOT QUITE AS DEEP WITH THE UPPER LOW BEHIND THE FRONT
SO TEMPERATURE TRENDS ARE NOT QUITE AS COLD WITH THE 12Z CYCLE BUT
THE FRONT DOES STILL DROP TEMPERATURES 10 OR SO DEGREES BETWEEN
HIGHS WEDNESDAY AND THURSDAY. DEFINITELY LOOKS COOLER GOING INTO
NEXT WEEKEND BUT WILL RESERVE JUDGMENT ON HOW COLD AS WE MONITOR
MODEL TRENDS THE NEXT FEW DAYS.

TDP

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. NW WINDS WILL DIMINISH
THIS EVENING...AND BECOME LIGHT OR CALM OVERNIGHT. LIGHT WINDS
WILL SWING NE AROUND 9-10Z SATURDAY...THEN SE BY 14-16Z AT 3-6KT.
EXPECT TO SEE INCREASING MID TO HIGH LEVEL CLOUDS BY SAT AFTERNOON
AND WINDS SHIFTING AGAIN TO THE SSW.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          37  62  41  65 /   0   5   5   0
ATLANTA         40  62  44  62 /   0   5   5   0
BLAIRSVILLE     34  58  38  60 /   0   5   5   0
CARTERSVILLE    33  62  37  61 /   0   0   5   0
COLUMBUS        39  65  44  66 /   0   0   5   0
GAINESVILLE     39  60  43  61 /   0   5   5   0
MACON           35  66  39  68 /   0   5   5   0
ROME            33  63  37  61 /   0   0   5   0
PEACHTREE CITY  32  62  37  64 /   0   5   5   0
VIDALIA         42  67  49  68 /   0   0  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST SATURDAY FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DE KALB...DOOLY...DOUGLAS...
FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TROUP...
TWIGGS...UPSON...WALKER...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....TDP
AVIATION...31
Hazardous weather outlook, Nov 7, 5:00 AM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EST FRI NOV 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Frost Advisories in Georgia, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.